RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Egorov, Aleksandr Dmitrievich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 6

Number of views:
This page:162
Abstract pages:864
Full texts:331
References:78
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person37683
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192253

Publications in Math-Net.Ru
2016
1. E. A. Ayryan, A. D. Egorov, D. S. Kulyabov, V. B. Malyutin, L. A. Sevastyanov, “Application of functional integrals to stochastic equations”, Matem. Mod., 28:11 (2016),  113–125  mathnet  elib; Math. Models Comput. Simul., 9:3 (2017), 339–348  scopus
2014
2. A. D. Egorov, “Evaluation of expectations of random functionals”, Matem. Mod., 26:11 (2014),  29–32  mathnet  mathscinet  elib
3. A. D. Egorov, “On composed approximate formulas for expectations of functionals of random processes”, Tr. Inst. Mat., 22:1 (2014),  70–77  mathnet
1997
4. A. D. Egorov, E. P. Zhidkov, V. A. Petrov, “Approximate formulas for functional integrals including the contributions of Feynman diagrams of given form”, Matem. Mod., 9:1 (1997),  69–78  mathnet  mathscinet  zmath
1977
5. A. D. Egorov, P. I. Sobolevskii, “Linear partial differential equations in function spaces”, Differ. Uravn., 13:9 (1977),  1716–1719  mathnet  mathscinet  zmath
1973
6. A. D. Egorov, A. B. Karasev, “Радиационный и конвективный теплообмен в магнитном поле”, TVT, 11:3 (1973),  542–550  mathnet

2014
7. I. V. Gaishun, A. D. Egorov, P. I. Sobolevskii, “Leonid Aleksandrovich Yanovich (to the 80th birthday)”, Tr. Inst. Mat., 22:1 (2014),  3–5  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020